Central limit theorem for square error of multivariate nonparametric box spline density estimators

Volume 28 / 2001

Karol Dziedziul Applicationes Mathematicae 28 (2001), 437-456 MSC: 62G07, 60F25, 41A15, 41A36. DOI: 10.4064/am28-4-5


We prove the central limit theorem for the integrated square error of multivariate box-spline density estimators.


  • Karol DziedziulFaculty of Applied Mathematics
    Technical University of Gda/nsk
    G. Narutowicza 11/12
    80-952 Gda/nsk, Poland

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image